Applied Mathematical Sciences

Applied Mathematical Sciences is international journal that presents research papers in a broad range of applied mathematics and related applied sciences. The journal also aims to provide mathematical methods that find use in science, engineering, economics, business, computer science, and industry.

Editorial office e-mail: ams@m-hikari.com

Editor-in-Chief: Andrea Colantoni, University of Tuscia, Italy

Papers submitted to Applied Mathematical Sciences are screened for plagiarism using software based tools for plagiarism detection.

The articles published in Applied Mathematical Sciences are digitally preserved in Portico, a leading digital preservation service whose mission is to preserve scholarly literature and to ensure long-term access to electronic archives.

Recent Articles

Badriya Al-Rashdi, Amr Radi, Ahmed Al Rawas, Abbasher Gismelssed
      Numerical study of transport properties of Ar-based ternary gas mixtures and their gain in GEM detectors
      Applied Mathematical Sciences, Vol. 15, 2021, no. 5, 225-237

G. L. Silver
      Exponential equations for the four-point rectangle
      Applied Mathematical Sciences, Vol. 15, 2021, no. 5, 217-224

Yeyu Wu, Tianyi Wang
      Option pricing formulas with random interest rate under uncertainty theory
      Applied Mathematical Sciences, Vol. 15, 2021, no. 5, 201-216

Applied Mathematical Sciences

Bibliographic Information:

ISSN: 1314-7552 (online)
ISSN: 1312-885X (print)

doi:10.12988/ams